Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 30, NWS Quad Cities, IA

September 18, 20154 counties in Illinois

NWS Quad Cities, IA issued this flash flood warning at Sep 18, 2015, 2:59 PM CDT for 4 counties in Illinois. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2015, 2:59 PM CDT (19:59 UTC)
Expired
Sep 18, 2015, 11:00 PM CDT
In force
8 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 139 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 3:35 PM CDTHEAVY RAIN 2Nw Bushnell, ILRAINFALL SINCE NOON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
467 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WGUS53 KDVN 181959
FFWDVN
ILC067-071-109-187-190400-
/O.NEW.KDVN.FF.W.0030.150918T1959Z-150919T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT FRI SEP 18 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 1100 PM CDT FRIDAY
            
* AT 259 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MACOMB...KEOKUK...CARTHAGE...BUSHNELL...HAMILTON...WARSAW...
  COLCHESTER...LA HARPE...ROSEVILLE...DALLAS CITY...STRONGHURST...
  AVON...BLANDINSVILLE...AUGUSTA...BOWEN...INDUSTRY...GOOD HOPE...
  PRAIRIE CITY...TERRE HAUTE AND BARDOLPH.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4020 9151 4035 9146 4040 9137 4050 9136
      4060 9136 4064 9119 4068 9111 4089 9044
      4028 9045 4028 9091 4019 9091

$$

ERVIN
2 follow-up statements
940 
WGUS73 KDVN 182124
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
424 PM CDT FRI SEP 18 2015

ILC067-071-109-187-190400-
/O.CON.KDVN.FF.W.0030.000000T0000Z-150919T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN IL-HANCOCK IL-HENDERSON IL-MCDONOUGH IL-
424 PM CDT FRI SEP 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY
FOR SOUTHERN WARREN...HANCOCK...SOUTHERN HENDERSON AND MCDONOUGH
COUNTIES...

AT 422 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MACOMB...CARTHAGE...NIOTA...BUSHNELL...HAMILTON...WESTERN ILLINOIS
UNIVERSITY...WARSAW...FANDON...COLCHESTER...DISCO...LA HARPE...TERRE
HAUTE...ROSEVILLE...DALLAS CITY...COLUSA...BLANDINSVILLE...AUGUSTA...
COLMAR...INDUSTRY...BOWEN...PRAIRIE CITY...GOOD HOPE...ADAIR...
BARDOLPH...WEST POINT...FERRIS...ADRIAN...BURNSIDE...TIOGA AND NEW
PHILADELPHIA.

ADDITIONAL RAINFALL AMOUNTS OF 1 INCH ARE POSSIBLE IN THE WARNED 
AREA.  MORE STORMS ARE LIKELY IN THE WARNED AREA THROUGH THE EVENING 
HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4020 9151 4035 9146 4040 9137 4050 9136
      4060 9136 4064 9119 4068 9111 4089 9044
      4028 9045 4028 9091 4019 9091

$$

ERVIN
566 
WGUS73 KDVN 182212
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT FRI SEP 18 2015

ILC067-071-109-187-182219-
/O.CAN.KDVN.FF.W.0030.000000T0000Z-150919T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN IL-HANCOCK IL-HENDERSON IL-MCDONOUGH IL-
512 PM CDT FRI SEP 18 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN WARREN...HANCOCK...SOUTHERN
HENDERSON AND MCDONOUGH COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS MOVED OUT OF THE AREA...AND FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL 
MOVE BACK ACROSS THE AREA THIS EVENING...AND WHILE BRIEF PERIODS OF 
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THE THREAT FOR FLASH FLOODING
WILL BE LOW WITH THIS ACTIVITY. 

LAT...LON 4020 9151 4035 9146 4040 9137 4050 9136
      4060 9136 4064 9119 4068 9111 4089 9044
      4028 9045 4028 9091 4019 9091

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 2:00 PM CDT, 59 minutes earlier.

Area forecast discussion, Sep 18, 2:00 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
200 PM CDT FRI SEP 18 2015

.SYNOPSIS...
ISSUED AT 158 PM CDT FRI SEP 18 2015

AS OF EARLY AFTERNOON...THE SURFACE FRONT IS LOCATED
FROM NORTHEAST KS...THROUGH SOUTHEAST IOWA...THEN UP NORTHEAST TO
NEAR CHICAGO. LOW PRESSURE IS ORGANIZING IN NORTHEAST KS...AND WILL
RIDE ALONG THIS FRONT AS IT STRENGTHENS TONIGHT. TEMPERATURES ARE IN
THE MID 60S TO LOWER 70S ON THE COLD SIDE OF THE BOUNDARY IN OUR
CWA...AND IN THE MID 70S TO LOWER 80S ON THE WARM SIDE. WARM
ADVECTION HEAVY RAIN AND THUNDERSTORMS HAVE ALREADY SPREAD OVER THE
ENTIRE CWA...AND WITH PWAT VALUES JUST UNDER 2 INCHES...WE ARE
SEEING HEAVY RAIN RATES IN ALL STORMS OVER 40 DBZ.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY AM)
ISSUED AT 158 PM CDT FRI SEP 18 2015

TONIGHT... THE EVENT HAS BEEN SPED UP JUST A BIT FROM
EARLIER RUNS...THUS I UPDATED TO BEGIN THE FLASH FLOOD WATCH AT 1
PM...VERSUS LATER THIS EVENING. THE RAINS OF 1 TO 2 INCHES STILL
SEEM RIGHT ON TRACK...THROUGH IT WILL LIKELY BE THROUGH HEAVY
STRATIFORM MAINLY ON THE COOL SIDE OF THE BOUNDARY. FROM EARLY
AFTERNOON...THROUGH LATE EVENING...WE WILL SEE THE BULK OF THE
STRONG SYNOPTIC FORCING. I WILL KEEP THE FF WATCH GOING THROUGH
12Z...BUT IN ALL LIKELIHOOD...WE CAN CANCEL THIS WITH THE 3 AM
PACKAGE.  THE RAINS SHOULD BE CONSISTENT FROM THE SOUTHWEST TO
NORTHEAST...IN A BAND ALONG AND WEST OF THE SURFACE FRONT...HOWEVER
THE ANTECEDENT CONDITIONS IN THE SOUTH ARE NOT AS WET AND I WILL
HOLD OFF ON A WATCH EXPANSION. THE COLD FRONT WILL END THE RAIN
LATER TONIGHT...AND USHER FALL WEATHER BACK TO THE REGION FOR
SATURDAY MORNING.

ERVIN

.LONG TERM...(SATURDAY PM THROUGH FRIDAY) ISSUED AT 158 PM CDT
FRI SEP 18 2015

LONG TERM FORECAST LOOKS TO BE RELATIVELY BEAUTIFUL THROUGH MOST
OF NEXT WEEK. TEMPERATURES WILL BE BELOW AVERAGE THIS
WEEKEND...MUCH LIKE LAST WEEKEND WITH HIGHS IN THE 60S AND LOW 70S
AND LOWS IN THE 40S TO 50S. THROUGHOUT THE WEEK WE WILL SEE A
STEADY WARM UP ACROSS THE AREA AND MOISTURE RETURN INTO THE AREA.
MUCH LIKE THE OVERNIGHT SHIFT DESCRIBED...THE GFS IS THE ONLY
MODEL TO BRING QPF TO THE AREA TOWARDS THURSDAY OF NEXT WEEK. AT
THIS TIME THAT LOOKS LIKE A LOW PROBABILITY OF OCCURRING..SO SCHC
TO LOW CHC POPS ARE CARRIED IN THE FORECAST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1258 PM CDT FRI SEP 18 2015

WIDESPREAD RAIN AND THUNDERSTORMS WILL CONTINUE OVER ALL OF
EASTERN IOWA AND WESTERN ILLINOIS THROUGH LATE EVENING AS LOW
PRESSURE MOVES ALONG A STATIONARY FRONT IN THE REGION. HEAVY
RAIN...LOW CIGS AROUND 1000 FT...AND GUSTY WINDS ARE LIKELY IN ALL
STORMS. WHILE STORMS WILL NOT BE TRULY CONTINUOUS...THERE WILL BE
FEW IF ANY PREDICTABLE BREAKS UNTIL A COLD FRONT SWEEPS EAST
THROUGH THE REGION AROUND 06Z TO 12Z TONIGHT. BEHIND THE
FRONT...BRISK NORTHWEST WINDS WILL MOVE IN...WITH GRADUALLY
IMPROVING CONDITIONS TO VFR AS THE RAIN ENDS.
ERVIN

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR CEDAR-CLINTON-
     JACKSON-MUSCATINE-SCOTT.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...GIBBS
AVIATION...ERVIN
Hazardous weather outlook, Sep 18, 4:16 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 AM CDT FRI SEP 18 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191100-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
416 AM CDT FRI SEP 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON AND
TONIGHT...MAINLY ALONG AND SOUTH OF INTERSTATE 80. ALL TYPES OF
SEVERE WEATHER WILL BE POSSIBLE...INCLUDING AN ISOLATED TORNADO.
LOCALLY HEAVY RAINFALL IS ALSO FORECAST THROUGH TONIGHT...AND
FLASH FLOODING IS POSSIBLE...ESPECIALLY ACROSS AREAS AFFECTED BY
HEAVY RAIN THURSDAY AND THURSDAY NIGHT. A FLASH FLOOD WATCH IS IN
EFFECT FOR LOCATIONS NORTH OF A LINE FROM ALEDO TO PRINCETON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

RP KINNEY

In the hours before

Local storm report, Sep 18, 9:35 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     HEAVY RAIN       THOMSON                 41.96N 90.10W
09/18/2015  M4.80 INCH       CARROLL            IL   TRAINED SPOTTER

&&

DC
Local storm report, Sep 18, 10:30 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1030 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       SSE SHANNON             42.15N 89.74W
09/18/2015  M1.41 INCH       CARROLL            IL   TRAINED SPOTTER

&&

DC
Local storm report, Sep 18, 10:40 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1040 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HEAVY RAIN       4 SSW CLINTON           41.79N 90.26W
09/18/2015  E2.32 INCH       CLINTON            IA   CO-OP OBSERVER

            COOP OBSERVER CLINTON NUMBER 1 REPORTED 2.32 INCHES OF
            RAIN THROUGH THIS MORNING.

&&

ALEXG
Special weather statement, Sep 18, 11:32 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1132 AM CDT FRI SEP 18 2015

IAZ063-076-077-087-098-181900-
IOWA-KEOKUK-WASHINGTON-JEFFERSON-VAN BUREN-
INCLUDING THE CITIES OF...MARENGO...SIGOURNEY...WASHINGTON...
FAIRFIELD...KEOSAUQUA.
1132 AM CDT FRI SEP 18 2015

...HEAVY RAIN IN THUNDERSTORMS THROUGH EARLY AFTERNOON...

AN AREA OF STORMS IS MOVING NORTH THROUGH SOUTHERN IOWA AS OF 11
AM. THIS AREA OF STORMS MAY PRODUCE SOME SMALL HAIL...BUT THE MORE
SIGNIFICANT THREAT WILL BE HEAVY RAIN. HEAVY RAIN WILL LIKELY
REDUCE VISIBILITY ALONG INTERSTATE 80 WEST OF IOWA CITY THROUGH 1
PM...AS WELL AS BRING THE POTENTIAL FOR MINOR FLOODING ON ROADS
AND PARKING LOTS. USE CAUTION IF TRAVELING TODAY AND TONIGHT AS
THE STORMS WITH HEAVY RAIN MOVE THROUGH. IN ADDITION...FREQUENT
LIGHTNING WILL BE POSSIBLE WITH STORMS THROUGH EARLY THIS EVENING.

ERVIN
Special weather statement, Sep 18, 2:03 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
203 PM CDT FRI SEP 18 2015

ILC067-071-109-187-181945-
WARREN-HANCOCK-HENDERSON-MCDONOUGH-
203 PM CDT FRI SEP 18 2015

...A STRONG THUNDERSTORM WILL AFFECT HANCOCK AND MCDONOUGH
COUNTIES...

AT 201 PM CDT...A STRONG THUNDERSTORM WAS NEAR CARTHAGE...MOVING
NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MACOMB...CARTHAGE...BUSHNELL...COLCHESTER...LA HARPE...ROSEVILLE...
AVON...BLANDINSVILLE...INDUSTRY...GOOD HOPE...PRAIRIE CITY...
BARDOLPH...FERRIS...RARITAN...TENNESSEE...SCIOTA...COLMAR...WESTERN
ILLINOIS UNIVERSITY...NEW PHILADELPHIA AND ADAIR.

LAT...LON 4044 9134 4095 9044 4033 9045 4029 9122
TIME...MOT...LOC 1901Z 239DEG 49KT 4041 9119

ERVIN
Special weather statement, Sep 18, 2:42 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
242 PM CDT FRI SEP 18 2015

ILC109-187-182015-
WARREN-MCDONOUGH-
242 PM CDT FRI SEP 18 2015

...A STRONG THUNDERSTORM WILL AFFECT ...

AT 242 PM CDT...A STRONG THUNDERSTORM WAS OVER COLCHESTER...OR NEAR
MACOMB...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MACOMB...BUSHNELL...COLCHESTER...AVON...GOOD HOPE...PRAIRIE CITY...
BARDOLPH...TENNESSEE...SCIOTA...WESTERN ILLINOIS UNIVERSITY...NEW
PHILADELPHIA...ADAIR...FANDON...LITTLE SWAN LAKE...WALNUT GROVE...
GREENBUSH...PRAIRIE CITY AIRPORT...ARGYLE LAKE STATE PARK...MCDONOUGH
COUNTY 4-H GROUNDS AND SPRING LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4029 9078 4045 9090 4085 9044 4042 9045
TIME...MOT...LOC 1942Z 239DEG 47KT 4042 9077

ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:50 PM CDTSevere Thunderstorm WarningDVNRock Island25 min
Sep 17, 9:14 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island31 min
Sep 17, 11:55 PM CDTFlash Flood WarningDVNCarroll, Whiteside6 hr
Sep 18, 1:25 AM CDTSpecial Weather StatementDVNCarroll, Whiteside65 min
Sep 18, 3:51 AM CDTFlash Flood WatchDVNBureau, Carroll, Henry, Jo Daviess, Mercer, Putnam and 3 more20 hr
Sep 18, 2:03 PM CDTSpecial Weather StatementDVNHancock, McDonough42 min
Sep 18, 2:42 PM CDTSpecial Weather StatementDVNMcDonough33 min
Sep 18, 3:22 PM CDTSpecial Weather StatementDVNBureau, Putnam53 min

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.